2 doctors weighed in:

Can fentanyl patches cause galactorrhea, even though I've been on it with no other side effects at all for 5 years before the milk started?

2 doctors weighed in
Dr. Michael Gofeld
Pain Management

In brief: Possible

Long-term opioids are causing hormonal changes.
Therefore it may be a reason for your symptoms. Of course other problems need to be ruled out.

In brief: Possible

Long-term opioids are causing hormonal changes.
Therefore it may be a reason for your symptoms. Of course other problems need to be ruled out.
Dr. Michael Gofeld
Dr. Michael Gofeld
Thank
Dr. Jay Bradley
Ophthalmology - LASIK Surgery

In brief: Fentanyl

This is not a medication side effect so you should see your doctor for further evaluation of this problem.

In brief: Fentanyl

This is not a medication side effect so you should see your doctor for further evaluation of this problem.
Dr. Jay Bradley
Dr. Jay Bradley
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available